Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Two conjectures in the theory of Poincaré duality groups


Author: F. E. A. Johnson
Journal: Proc. Amer. Math. Soc. 81 (1981), 353-354
MSC: Primary 57P10; Secondary 20J10, 57S30
MathSciNet review: 597638
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that it is not possible both to realise every Poincaré Duality group as an aspherical manifold and to construct, for each Poincaré complex $ X$, a Poincaré Duality group having the same integral homology as $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57P10, 20J10, 57S30

Retrieve articles in all journals with MSC: 57P10, 20J10, 57S30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0597638-6
PII: S 0002-9939(1981)0597638-6
Article copyright: © Copyright 1981 American Mathematical Society